# SDR ASOA201101676

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,895 hours, 27,629 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR AT 18LBL 21.5 " FROM FLOOR IS BROKEN ON CABIN SIDE OF PRESSURE BULKHEAD.  R & R ISOLATOR IAW SRM CH 51-42-13. R & R ISOLATOR IAW SRM 51-42-13.  THIS IS A MINOR REPAIR.
